# SDR AALA20100803TUL19

- Difficulty date: April 23, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 59,528 hours, 20,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 34 SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPAIRED SIDEWALL CONNECTOR AT 34DEF.  OPS CHECKED NORMAL.
